Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 2, Pages 259-266
http://dx.doi.org/10.1155/S0161171287000322

On coefficient bounds of a certain class of p-valent λ-spiral functions of order α

1Department of Mathematics, Faculty of Science, University of Mansoura, Mansoura, Egypt
2Department of Mathematics, Faculty of Science, University of Qatar, P.O. Box 2713, Doha, Qatar

Received 11 April 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. K. Aouf, “On coefficient bounds of a certain class of -valent -spiral functions of order ,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 259-266, 1987. https://doi.org/10.1155/S0161171287000322.